# SDR IZ22003F00002

- Difficulty date: January 3, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N281MA
- Make and model: Mtsbsi MU2B25
- Aircraft serial: 261
- Engine: Garrtt TPE33110
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Solenoid Valve
- Part number: 69254513
- Part serial: T3816
- Condition: Leaking
- Location: Fuel System
- Part time: 267 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

VALVE LEAKING FUEL BETWEEN THE SOLENOID AND VALVE BODY DUE TO BLOWN ORING.
